# SDR BAQA085087

- Difficulty date: March 4, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 6,963 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032022
- Part serial: 18948
- Condition: Inoperative
- Location: Dc System
- Part time: 216 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DC STARTER GENERATOR HAS SLOW STARTING SPEED.
